# SDR SWIA201025126

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 21,131 hours, 17,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD OVERHEAD EMERGENCY LIGHT IS INOPERATIVE.  (FLT 6242)  RELAMPED EMERGENCY LIGHT.
